Doctor insights on:
Is It Normal To Experience Horrible Agitation And Anxiety With Pristiq
It's not "normal": Not in the true sense of the word normal. It certainly can happen with Pristiq (desvenlafaxine) and a number of other antidepressants as well. If you did not have severe anxiety and agitation prior to taking Pristiq (desvenlafaxine) and it appeared when first taking Pristiq (desvenlafaxine) it is most certainly a side effect of that medication. That requires immediate stopping of that medication. No, it's not normal and it is not common either. ...Read moreSee 1 more doctor answer
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
Hello, i currently take 50mg of Pristiq (desvenlafaxine) daily for both depression and anxiety. Would this make taking MDMA more risky than normal?
I have been taking 5-htp 100mg daily and 25mg pristiq (desvenlafaxine) for 4 weeks and starting to feel agitated, short of breath, tired .and a bit dizzy. ?
More needs to be: known about 5-HTP before recommending its use. There have been recent reports of eosinophilia myalgia syndrome associated with its use or contamination. You can read about this on Web-MD. Pristiq (desvenlafaxine) can also cause a similar set of side effects in a small minority of people.Also starting two serotonergic agents at the same time is not advised. (increased risk of serotonergic syndrome) Ask your doctor. ...Read more
Is it harmful to take 2 percocets every week while on anxiety medication (Pristiq (desvenlafaxine) 50MG 1/day)?
Depends: depending on what you are taking them for..it may be harmful. ...Read more
I have bad social anxiety and g.A.D. Is there any medication to prevent chronic blushing? Currently on pristiq(50mg)
Behavioral Path: People struggling w/ social anxiety often get hyperfocused on the physical symptoms they experience in dreaded soc situations. This serves 2 magnifiy the intense discomfort that lies at heart of soc anx, viz, discomfort associated w/ the fear of embarrassing urself. Paradoxically, one way 2 "bust your shame" = If u were 2 make urself blush even harderin social situations & draw attn 2 that fact! ...Read moreSee 1 more doctor answer
50mg pristiq (desvenlafaxine) (depression anxiety) seemed to lose effectiveness after 3 months 100 stopped working after another 3 on 150 now will this keep happening?
Consider change: There is no evidence that anything over 100mg has more effectiveness in studies. MDs will try higher dosages as tolerability allows as off label use. I would consider adding a second medication depending on what residual symptoms recur, or try adding deplin. ...Read more
I was prescribed pristiq (desvenlafaxine) for my severe anxiety. My first day of taking it was today. I'm feeling really tired well more than usual is it a side effect?
Pristiq (desvenlafaxine): Fairly common & temporary side-effect. Talk to your doctor about possibly adjusting the timing of taking the medication so that sedation occur while u r asleep at night. ...Read more
Why does pristiq (desvenlafaxine) diminish affects from my nuvigil? Weaning off of pristiq (desvenlafaxine) made me feel so much better but stims caused physical anxiety. Now back on p
- Talk to a doctor live online for free
- Experience agitation anxiety pristiq
- Agitation and anxiety
- Pristiq for anxiety
- Ask a doctor a question free online
- Pristiq side effects anxiety
- Suboxone experience withdrawals anxiety
- Experience anxiety sense sadness symptom pms
- After sexual intercourse is it normal to get horrible cramps out of no where
- Talk to a psychiatrist online for free